Open Access
September, 1948 Limiting Distribution of a Root of a Determinantal Equation
D. N. Nanda
Ann. Math. Statist. 19(3): 340-350 (September, 1948). DOI: 10.1214/aoms/1177730198


The exact distribution of a root of a determinantal equation when the roots are arranged in a monotonic order was obtained by S. N. Roy [3] in 1943. A different method for deriving the distribution of any one of these roots has been described by the author in [2]. In the present paper the limiting forms of these distributions are obtained. This paper gives a method by which the limiting distributions can be obtained without undergoing an inordinate amount of mathematical labor.


Download Citation

D. N. Nanda. "Limiting Distribution of a Root of a Determinantal Equation." Ann. Math. Statist. 19 (3) 340 - 350, September, 1948.


Published: September, 1948
First available in Project Euclid: 28 April 2007

zbMATH: 0035.21601
MathSciNet: MR26298
Digital Object Identifier: 10.1214/aoms/1177730198

Rights: Copyright © 1948 Institute of Mathematical Statistics

Vol.19 • No. 3 • September, 1948
Back to Top